# SDR ASAA2024100953055

- Difficulty date: October 9, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N215AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36347
- Aircraft time: 19,404 hours, 6,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702101
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE ROW 27ABC INOPERATIVE. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY M2626 S/N 185251 IAW B737NG AMM 33-51-06. OPS CHECK GOOD.
